# SDR IXXA20250921003

- Difficulty date: August 20, 2025
- Submitted: September 21, 2025
- Operation: Air carrier
- Aircraft: N619AZ
- Make and model: Boeing 767332
- Aircraft serial: 30594
- Aircraft time: 93,092 hours, 12,998 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T490814
- Condition: Chafed
- Location: Zone 600 Slat
- Part time: 93,092 hours, 12,998 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING #9 SLAT OUTBOARD SIDE SKIN HOLES ARE WORN
